# SDR RAIA00207227

- Difficulty date: July 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 15,046 hours, 14,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI- EMERGENCY PATH LIGHTS INOPERATIVE.  SECURED CONNECTOR ON ESCAPE PATH LIGHTS, OPS CHECK OK.
